# SDR SWAA2023013186613

- Difficulty date: December 30, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA GALLEY SUPPORT FLOOR WEB 3EA SPOTS RBL 45 STA 986.5 MKD DOT 100<[01] EVALUATED CORROSION AREA. NO DAMAGE PERMITTED AT WEB AREA AS PER REF SRM 53-70-51-1A-1.;[02] REMOVED AFT WET AREA GALLEY SUPPORT FLOOR WEB AS PER REFERENCE SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW AFT WET AREA GALLEY SUPPORT FLOOR WEB AS PER REFERENCE SRM 51-40-05-0G-0.;[04] VERIFIED STEPS 1; 2 AND 3. OK TO INSTALL NEW SUPPORT WEB.;[05] STARTED INSTALLATION OF AFT WET AREA GALLEY SUPPORT FLOOR WEB AS PER REFERENCE SRM 51-40-02-0G-0;[06] COMPLETED INSTALLATION OF AFT WET AREA GALLEY SUPPORT FLOOR WEB AS PER REFERENCE SRM 51-40-02-0G-0;[07] REMOVED AND REPLACED AFT WET AREA GALLEY SUPPORT FLOOR WEB RBL 45 PER REF SRM 51-40-02-0G-0 AND DWG 147A5730.;[08] VERIFIED STEP 5;6 AND 7.
